# SDR DXTA2019031102141

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 2,384 hours, 1,616 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007851
- Part serial: P729
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE - AFTER STARTING UP THE APU DURING PREFLIGHT GOT SMOKE THROUGHOUT THE AIRCRAFT. ODOR WAS LIKE AN OIL SMELL. REMOVED & REPLACED APU ASSEMBLY IAW MM 49-10-00.
